twosmiley34 replied to twosmiley34's topic in Ask the PharmacistMComes RPH Lol, thanks about the name. Thanks for the info. It makes a guideline I can use as far as what to expect from here. Unfortunately, I'm one of those somewhat infrequent people that have a body which doesn't like many medicines so any info you gave will very possibly be applied in the worse way in may case, meaning if a medication side effect should wear off in 2 weeks after stopping it, for example, in my case it may be 4 months! :/ In fact, I have 21 medications I cannot use because of my body's sensitivity issues, 11 of which are allergic reactions so I factor that in and who knows how long I have to wait - my body just doesn't like some things. As far as my allergic reaction to the Artane, I noticed once I started to decrease the dose to get off it for good I got an 80% improvement within 4 days, then it went to 95% gone which is where I'm at now. So it's nearly gone....just lingering right now. As far as the side effects they are somewhat lessened since my last dose of it, which was 2-17-17. I had taken it for 5 years, then stopped for 3 weeks due to a stomach issue not related to it then restarted it - upon restarting it, my body got the side effects and the allergic reaction. My body decided it no longer liked it. When I restarted it, I was then on it 2 months and 3 weeks before dosing off of it and ending it for good. From what I've heard, the temporary non-use means little because of the long term use so it'll probably be factored in.
twosmiley34 posted a topic in Ask the PharmacistI stopped taking Artane. How long does it take for the effects of it (effects I have listed below) to wear off once you've stopped taking it? I have 3 effects from it, fyi, which are : urinary resistance (side effect) low urinary volume (side effect) allergic to pill Thank you for reading.